About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 872187, 15 pages
http://dx.doi.org/10.1155/2012/872187
Research Article

The Well-Posedness of Solutions for a Generalized Shallow Water Wave Equation

Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 9 January 2012; Accepted 28 March 2012

Academic Editor: Yonghong Wu

Copyright © 2012 Shaoyong Lai and Aiyin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoyong Lai and Aiyin Wang, “The Well-Posedness of Solutions for a Generalized Shallow Water Wave Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 872187, 15 pages, 2012. doi:10.1155/2012/872187